Multidimensional parametric quantum solitons

Kheruntsyan, KV and Drummond, PD (1998) Multidimensional parametric quantum solitons. Physical Review A, 58 4: R2676-R2679. doi:10.1103/PhysRevA.58.R2676

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ35155.pdf Full text (open access) application/pdf 115.24KB 1

Author Kheruntsyan, KV
Drummond, PD
Title Multidimensional parametric quantum solitons
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
Publication date 1998
Sub-type Article (original research)
DOI 10.1103/PhysRevA.58.R2676
Open Access Status File (Publisher version)
Volume 58
Issue 4
Start page R2676
End page R2679
Total pages 4
Language eng
Abstract We consider the parametric quantum field theory involving cubic and quartic couplings of two bosonic fields. This is exactly soluble for the two-particle energy eigenstates (or quantum solitons) in one, two, and three space dimensions. We estimate the binding energies and corresponding radii in the case of photonic fields in nonlinear optical materials, and Bose-Einstein condensates. [S1050-2947(98)51110-9].
Keyword Optics
Physics, Atomic, Molecular & Chemical
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 20 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 10:43:45 EST